# SDR FDEA201708022098

- Difficulty date: August 2, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 64,735 hours, 26,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 2038
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED DURING  PREFLIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51-01. OPS CHECKED GOOD.  ACFT OKAY FOR SERVICE.
